# SDR 2008UALA01572

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT CREASE BEAM CORRODED AROUND FASTENER HOLES AT BS 344 LBL 56 - 59 AT WL 208.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED FWD ENTRY DOOR CUTOUT CREASE BEAM. MAJOR REPAIR ACCOMPLISHED: REMOVED & REPLACED FWD ENTRY DOOR CUTOUT CREASE BEAM.
